# SDR EIAA970137

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 340
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, DISCOVERED BS 340 FRAME AT STRINGER 25R LOCATION WAS CRACKED ON OUTBOARD FLANGE.  REPAIRED ACCOMPLISHED IAW HAECO RS 53-12-33318.  (M)
